Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 379734, 10 pages
http://dx.doi.org/10.1155/2015/379734
Research Article

An Alternating Direction Method for Convex Quadratic Second-Order Cone Programming with Bounded Constraints

1School of Mathematics and Statistics, Xidian University, Xi’an 710071, China
2School of Computer Science, Xi’an Science and Technology University, Xi’an 710054, China

Received 20 October 2014; Revised 26 March 2015; Accepted 30 March 2015

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2015 Xuewen Mu and Yaling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuewen Mu and Yaling Zhang, “An Alternating Direction Method for Convex Quadratic Second-Order Cone Programming with Bounded Constraints,” Mathematical Problems in Engineering, vol. 2015, Article ID 379734, 10 pages, 2015. https://doi.org/10.1155/2015/379734.